Alert archive / Tennessee / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 71, NWS Nashville, TN

June 1, 20134 counties in Tennessee

NWS Nashville, TN issued this severe thunderstorm warning at Jun 1, 2013, 4:22 PM CDT for 4 counties in Tennessee. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 1, 2013, 4:22 PM CDT (21:22 UTC)
Expired
Jun 1, 2013, 4:45 PM CDT
In force
23 min
Issued by
NWS Nashville, TN
Area
Storm-based polygon

Counties Davidson County, TN, Rutherford County, TN, Williamson County, TN, Wilson County, TN

The radar

The Nashville radar (KOHX), 26 km from the middle of the area, began a volume at 21:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 9.4 hours before the alert went out and 13 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2013-06-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 878 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2013-06-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 139 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
878 J/kg
Mixed-layer CIN
-36 J/kg
Mixed-layer LCL
816 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
139 m²/s²
0-3 km storm-relative helicity
120 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

625 
WUUS54 KOHX 012122
SVROHX
TNC037-149-187-189-012145-
/O.NEW.KOHX.SV.W.0071.130601T2122Z-130601T2145Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
422 PM CDT SAT JUN 1 2013

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN RUTHERFORD COUNTY IN MIDDLE TENNESSEE...
  EASTERN WILLIAMSON COUNTY IN MIDDLE TENNESSEE...
  WESTERN WILSON COUNTY IN MIDDLE TENNESSEE...
  SOUTHEASTERN DAVIDSON COUNTY IN MIDDLE TENNESSEE...

* UNTIL 445 PM CDT

* AT 420 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH. THESE SEVERE STORMS EXTENDED FROM OAK HILL TO 7
  MILES NORTHEAST OF SPRING HILL...AND WERE MOVING EAST AT 35 MPH.

* LOCATIONS IMPACTED INCLUDE...
  LEBANON...HERMITAGE...ANTIOCH...NOLENSVILLE...RURAL HILL...MOUNT
  JULIET...LA VERGNE...BELINDA CITY...WALTERHILL...SMYRNA...PERCY
  PRIEST LAKE AND TRIUNE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS CONTAIN DAMAGING WINDS 58 MPH OR STRONGER...OR
HAIL ONE INCH OR LARGER. FOR YOUR SAFETY...TAKE SHELTER INSIDE A
STURDY BUILDING NOW.

&&

LAT...LON 3627 8623 3584 8639 3577 8693 3578 8693
      3617 8680
TIME...MOT...LOC 2121Z 258DEG 32KT 3611 8673 3583 8684

$$

FORECASTER:13
1 follow-up statement
466 
WWUS54 KOHX 012138
SVSOHX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
438 PM CDT SAT JUN 1 2013

TNC037-149-187-189-012145-
/O.CON.KOHX.SV.W.0071.000000T0000Z-130601T2145Z/
RUTHERFORD TN-WILLIAMSON TN-WILSON TN-DAVIDSON TN-
438 PM CDT SAT JUN 1 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
DAVIDSON...WESTERN WILSON...EASTERN WILLIAMSON AND NORTHWESTERN
RUTHERFORD COUNTIES UNTIL 445 PM CDT...

AT 434 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM MOUNT JULIET TO NOLENSVILLE...MOVING EAST AT 35 MPH.

LOCATIONS IMPACTED INCLUDE...
  MURFREESBORO...LEBANON...HERMITAGE...ANTIOCH...WALTERHILL...
  SMYRNA...RURAL HILL...NOLENSVILLE...MOUNT JULIET...LA VERGNE...
  BELINDA CITY AND TRIUNE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3579 8678 3617 8677 3627 8623 3584 8639
TIME...MOT...LOC 2138Z 258DEG 32KT 3617 8651 3589 8663

$$

13

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 2:05 PM CDT, 2 hours 17 minutes earlier.

Area forecast discussion, Jun 1, 2:05 PM CDT, 2 hours 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
205 PM CDT SAT JUN 1 2013

.DISCUSSION...
CONVECTION IN WEST TENNESSEE HAS CONTINUED TO WEAKEN AS THE STRONGER
INSTABILITY REMAINS DOWN THROUGH NORTHEAST MISSISSIPPI JUTTING UP
INTO SOUTHEASTERN WEST TENNESSEE AT THIS TIME. EXPECT THIS
ACTIVITY TO CONTINUE EASTWARD THROUGH THE AFTERNOON WITH SCATTERED
SHOWERS AND ISOLATED THUNDERSTORMS ELSEWHERE. AS WE GO INTO THE
LATE AFTERNOON AM EXPECTING THUNDERSTORMS TO REFIRE DOWN THROUGH
MIDDLE TENNESSEE AS WELL AS BACK IN WESTERN TENNESSEE AND EASTERN
ARKANSAS. THIS ACTIVITY WILL MOVE SLOWLY EASTWARD DURING THE
EVENING AND OVERNIGHT. A FEW STORMS COULD BE SEVERE WITH DAMAGING
WINDS AND LARGE HAIL ALONG WITH LOCALLY HEAVY RAINFALL. AM
EXPECTING 1.5 TO 2.0 INCHES OF RAIN ACROSS MUCH OF THE MID STATE
TONIGHT AND SUNDAY. THE SURFACE FRONT THIS AFTERNOON EXTENDS DOWN
THROUGH CENTRAL ARKANSAS AND APPEARS TO HAVE SLOWED DOWN. SHOWERS
AND STORMS WILL BE ON- GOING SUNDAY MORNING AND PULL EAST DURING
THE AFTERNOON WITH HIGH PRESSURE SETTLING INTO THE AREA SUNDAY
NIGHT AND MONDAY.

HIGH TEMPS ARE A LITTLE COOLER SUNDAY THROUGH TUESDAY BUT GO WE
RIGHT BACK UP INTO THE MID AND UPPER 80S WEDNESDAY THROUGH THE
REMAINDER OF THE WORK WEEK. NIGHTTIME LOWS COOL DOWN CLOSE TO 60
DEGREES BEGINNING SUNDAY NIGHT THROUGH TUESDAY NIGHT WITH LOWER
DEWPOINTS.

BOYD

&&

.PRELIMINARY POINT TEMPS/POPS...
NASHVILLE      70  81  61  78 / 100  50  05  05
CLARKSVILLE    68  79  58  78 /  90  30   0  05
CROSSVILLE     68  78  58  76 /  80  60  20  05
COLUMBIA       70  82  60  79 /  90  60  05  05
LAWRENCEBURG   70  82  59  79 /  90  60  05  05
WAVERLY        68  80  58  77 /  90  40   0  05

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

BOYD
01
Hazardous weather outlook, Jun 1, 5:00 AM CDT, 11 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
500 AM CDT SAT JUN 1 2013

TNZ005>011-022>034-056>066-075-077>080-093>095-021000-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON-
HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-
SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-
WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-
CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-
GILES-
500 AM CDT SAT JUN 1 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS SATURDAY AFTERNOON AND
EVENING ACROSS ALL OF MIDDLE TENNESSEE. MAIN CONCERNS WILL BE DAMAGING
WINDS AND LARGE HAIL FOR MAINLY LOCATIONS WEST OF INTERSTATE 65...
ALTHOUGH THE FORMATION OF ISOLATED TORNADOES CAN ALSO NOT BE RULED OUT.

LOCALLY HEAVY RAINFALL WILL BE POSSIBLE ACROSS MIDDLE TENNESSEE
SATURDAY AFTERNOON AND EVENING ALSO. THIS COULD RESULT IN SOME PONDING
OF WATER ON AREA ROADWAYS ALONG WITH FLOODING OF LOW LYING FLOOD PRONE
LOCATIONS AND ALONG SMALL STREAMS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

FOR SUNDAY AFTERNOON...ISOLATED STRONG TO SEVERE THUNDERSTORMS WILL BE
POSSIBLE ACROSS EASTERN PORTIONS OF MIDDLE TENNESSEE...INCLUDING THE
CUMBERLAND PLATEAU REGION. MAIN CONCERNS WILL BE STRONG TO DAMAGING WINDS...
ALTHOUGH HAIL AND THE FORMATION OF ISOLATED TORNADOES CANNOT BE RULED OUT.

THE POTENTIAL FOR LOCALLY HEAVY RAINFALL WILL CONTINUE ACROSS EASTERN
PORTIONS OF MIDDLE TENNEESSEE ON SUNDAY. FROM SATURDAY AFTERNOON THROUGH
SUNDAY...TOTAL RAINFALL AMOUNTS ACROSS THE MID STATE OF AROUND TWO INCHES
SOUTHWESTERN PORTIONS TO ONE TO TWO INCHES ELSEWHERE WILL BE POSSIBLE.
THIS COULD RESULT IN SOME PONDING OF WATER ON AREA ROADWAYS ALONG WITH
FLOODING OF LOW LYING FLOOD PRONE LOCATIONS AND ALONG SMALL STREAMS.

.SPOTTER CALL TO ACTION STATEMENT...

REPORTS FROM TRAINED WEATHER SPOTTERS MAY BE NEEDED.

SPOTTER THUNDERSTORM REPORTING CRITERIA...
TORNADO
FUNNEL CLOUD
FLOODING
HAIL >= 1/2 INCH
WINDS > 50 MPH (MEASURED)
STRUCTURAL DAMAGE
TREES OR POWER LINES DOWN

31

In the hours before

Special weather statement, Jun 1, 2:53 PM CDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
253 PM CDT SAT JUN 1 2013

TNZ024>027-056>061-093>095-012100-
CHEATHAM-DAVIDSON-DICKSON-GILES-HICKMAN-HUMPHREYS-LAWRENCE-LEWIS-
MARSHALL-MAURY-PERRY-WAYNE-WILLIAMSON-
253 PM CDT SAT JUN 1 2013

...SIGNIFICANT WEATHER ADVISORY FOR THE FOLLOWING COUNTIES IN MIDDLE
TENNESSEE...CHEATHAM...DAVIDSON...DICKSON...GILES...HICKMAN...
HUMPHREYS...LAWRENCE...LEWIS...MARSHALL...MAURY...PERRY...WAYNE
AND WILLIAMSON...

AT 248 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
STRONG THUNDERSTORMS...MAINLY ALONG A LINE EXTENDING FROM 9 MILES
SOUTHWEST OF HURRICANE MILLS TO SOUTHWESTERN WAYNE COUNTY...MOVING
NORTHEAST AT 30 MPH. OTHER ISOLATED STRONG STORMS WERE ALSO OCCURRING
OUT AHEAD OF THIS LINE.

SOME LOCATIONS IN THE PATH INCLUDE HURRICANE MILLS...LINDEN...
LOBELVILLE...LUTTS...FLATWOODS...BUCKSNORT...PLEASANTVILLE...
WAYNESBORO...COLLINWOOD...PINEWOOD...HOHENWALD AND KIMMINS.

HEAVY DOWNPOURS WITH THESE STORMS MAY PRODUCE PONDING OF WATER
IN LOW LYING AREAS...ALONG WITH BRIEF WIND GUSTS OF 30 TO 40 MPH.

LAT...LON 3594 8791 3619 8679 3510 8690 3502 8799
      3538 8797

19
Special weather statement, Jun 1, 2:59 PM CDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
259 PM CDT SAT JUN 1 2013

TNZ011-032>034-066-012045-
CUMBERLAND-FENTRESS-OVERTON-PICKETT-PUTNAM-
259 PM CDT SAT JUN 1 2013

...SIGNIFICANT WEATHER ADVISORY FOR CUMBERLAND...FENTRESS...
OVERTON...PICKETT AND PUTNAM COUNTIES...

AT 254 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
HEAVY SHOWERS...AND ISOLATED THUNDERSTORMS...ALONG A LINE EXTENDING
FROM BYRDSTOWN TO 7 MILES SOUTHEAST OF MONTEREY...MOVING NORTHEAST
AT 30 MPH.

SOME LOCATIONS IN THE PATH INCLUDE CRAWFORD...BYRDSTOWN...
CLARKRANGE...PALL MALL...GRIMSLEY...JAMESTOWN...SLATE SPRINGS...
ALLARDT AND PICKETT STATE PARK.

HEAVY DOWNPOURS FROM THESE STORMS MAY PRODUCE PONDING OF WATER IN
LOW LYING AREAS...AND BRIEF WIND GUSTS OF 30 TO 40 MPH.

LAT...LON 3636 8470 3637 8472 3634 8473 3633 8477
      3629 8479 3629 8487 3620 8491 3616 8490
      3610 8483 3609 8480 3604 8477 3601 8526
      3662 8517 3663 8506 3661 8479 3639 8466

19
Special weather statement, Jun 1, 3:47 PM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
347 PM CDT SAT JUN 1 2013

TNZ007>009-026>029-059-062-012115-
CHEATHAM-DAVIDSON-MACON-ROBERTSON-RUTHERFORD-SUMNER-TROUSDALE-
WILLIAMSON-WILSON-
347 PM CDT SAT JUN 1 2013

...SIGNIFICANT WEATHER ADVISORY FOR CHEATHAM...DAVIDSON...MACON...
ROBERTSON...RUTHERFORD...SUMNER...TROUSDALE...WILLIAMSON AND WILSON
COUNTIES...

AT 342 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
HEAVY SHOWERS AND STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8
MILES SOUTHEAST OF SCOTTSVILLE TO GOODLETTSVILLE...MOVING NORTHEAST
AT 35 MPH.

SOME LOCATIONS IN THE PATH INCLUDE OAK GROVE...COTTONTOWN...OLD
HICKORY...WHITE HOUSE...HENDERSONVILLE...GOODLETTSVILLE...MOUNT
JULIET...BELINDA CITY...GLADEVILLE...WESTMORELAND...GALLATIN AND
LEBANON.

HEAVY DOWNPOURS FROM THESE STORMS MAY PRODUCE PONDING OF WATER IN
LOW LYING AREAS...AND WIND GUSTS OF 30 TO 40 MPH.

LAT...LON 3663 8596 3596 8650 3602 8719 3608 8717
      3666 8664 3666 8659 3664 8657 3666 8652
      3666 8633

11
Special weather statement, Jun 1, 3:58 PM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
358 PM CDT SAT JUN 1 2013

TNZ058>062-093>095-012145-
GILES-LAWRENCE-LEWIS-MARSHALL-MAURY-RUTHERFORD-WAYNE-WILLIAMSON-
358 PM CDT SAT JUN 1 2013

...SIGNIFICANT WEATHER ADVISORY FOR GILES...LAWRENCE...LEWIS...
MARSHALL...MAURY...RUTHERFORD...WAYNE AND WILLIAMSON COUNTIES...

AT 353 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
SHOWERS AND STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM
BELLEVUE TO 6 MILES SOUTHWEST OF LORETTO...MOVING EAST AT 30 MPH.

SOME LOCATIONS IN THE PATH INCLUDE WESTPOINT...SUMMERTOWN...
HENRYVILLE...WILLIAMSPORT...NATCHEZ TRACE AT HIGHWAY 96...LEIPERS
FORK...SANTA FE...ST. JOSEPH...MOUNT PLEASANT...IRON CITY...ETHRIDGE
AND LAWRENCEBURG.

HEAVY DOWNPOURS FROM THESE STORMS MAY PRODUCE PONDING OF WATER IN
LOW LYING AREAS...AND BRIEF WIND GUSTS OF 30 TO 40 MPH.

LAT...LON 3500 8765 3602 8705 3599 8704 3602 8698
      3600 8669 3598 8667 3597 8662 3599 8661
      3599 8652 3499 8706

11
Special weather statement, Jun 1, 4:14 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
414 PM CDT SAT JUN 1 2013

TNZ008-009-027>029-059-062-012200-
DAVIDSON-MACON-RUTHERFORD-SUMNER-TROUSDALE-WILLIAMSON-WILSON-
414 PM CDT SAT JUN 1 2013

...SIGNIFICANT WEATHER ADVISORY FOR DAVIDSON...MACON...RUTHERFORD...
SUMNER...TROUSDALE...WILLIAMSON AND WILSON COUNTIES...

AT 411 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM HENDERSONVILLE TO
FRANKLIN...MOVING NORTHEAST AT 35 MPH.

SOME LOCATIONS IN THE PATH INCLUDE MADISON...BELLEVUE...NASHVILLE...
MILLERSVILLE...GOODLETTSVILLE...FOREST HILLS...BERRY HILL...BELLE
MEADE...OAK HILL...OLD HICKORY...HENDERSONVILLE AND LAKEWOOD.

HEAVY DOWNPOURS FROM THESE STORMS MAY PRODUCE PONDING OF WATER IN
LOW LYING AREAS...AND WIND GUSTS OF 30 TO 40 MPH ARE EXPECTED WITH
THESE STORMS.

LAT...LON 3597 8648 3598 8702 3639 8678 3642 8674
      3641 8669 3653 8664 3664 8604

11

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 1, 2:53 PM CDTSpecial Weather StatementOHXGiles, Hickman, Lawrence, Lewis, Maury, Perry and 2 more67 min
Jun 1, 2:59 PM CDTSpecial Weather StatementOHXFentress, Pickett46 min
Jun 1, 3:47 PM CDTSpecial Weather StatementOHXDavidson, Sumner, Trousdale28 min
Jun 1, 3:58 PM CDTSpecial Weather StatementOHXGiles, Lawrence, Maury, Williamson47 min
Jun 1, 4:14 PM CDTSpecial Weather StatementOHXDavidson, Sumner46 min
Jun 1, 4:21 PM CDTSevere Thunderstorm WarningOHXDavidson, Sumner, Wilson24 min
Jun 1, 4:35 PM CDTSpecial Weather StatementOHXGiles, Marshall, Rutherford40 min
Jun 1, 4:49 PM CDTSpecial Weather StatementOHXMacon, Smith, Trousdale, Wilson41 min
Jun 1, 5:14 PM CDTSpecial Weather StatementOHXBedford, Cannon, Marshall, Rutherford46 min
Jun 1, 5:37 PM CDTSpecial Weather StatementOHXClay, Jackson, Smith53 min
Jun 1, 6:05 PM CDTSpecial Weather StatementOHXCannon, Coffee, DeKalb, Grundy, Warren, White40 min
Jun 1, 6:13 PM CDTSpecial Weather StatementOHXFentress, Overton, Pickett, Putnam62 min
Jun 1, 6:50 PM CDTSevere Thunderstorm WarningOHXCumberland, Overton, Putnam, White25 min
Jun 1, 6:52 PM CDTSpecial Weather StatementOHXCumberland, Grundy, Van Buren, Warren, White38 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.